# SDR AWXA960520

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2082 - DURING ROUTINE MAINTENANCE CHECK, FOUND AFT SEAT ROW 26 MOUNTED EMERGENCY LIGHTS INOP.  FOUND LEFT MID-CABIN EMERGENCY LIGHT POWER SUPPLY FAILED.  REPLACED UNIT.  REPLACED L MID-CABIN EMERGENCY LIGHT BATTERY PACK WITH SERVICEABLE BATTERY.  SYSTEM OPS CHECK OK.  (M)
